HELP. I have been experiencing strange symptoms for approximately 3 weeks now. Apparently i had sex with a woman i met at the club. she gave me oral sex which was unprotected while our intercourse was done with a condom. 7 days later i woke up with my lymph nodes under the jaw near the ear area extremely swollen. I felt myself swollen in the lower back, abdominal and rightside of my abdominals (possible liver area). i had difficulty opening my mouth because of the swelling. i had sores on my tongue. i was very cold and weak, perhaps with fever. I had night sweat sessions that left my bed drenched. at the same time, i experienced that i was hungry all the time. my family doctor then prescribed to me penicillin. in a span of 4 days, my swelling and faded and i had been able to resume normal activity. there was a night i experienced difficulty breathing. however my nodes were still swollen a little and i had been hungry constantly. My stool habits changed from being yellow-colored to constipation. now my stool is solid but powdery when i flush it. i have gas and an upset stomach. blood tests have been negative. hiv is negative. mumps. chlamydia. though i have not been tested for everything.
as i remember now. the woman had a rusty voice. coughed and had a sore on her knee. her vagina was clean and free of any blemish.
i will never again have unprotected oral sex. perhaps, not have sex with strangers at a club who are exposed to these conditions.
it is almost 4 weeks since sexual contact. doctor says i will be okay. but i do not feel like she is actually taking a look at me.
i am experiencing minor swelling in the sub mandibular lymph nodes. i experience twitching as these approach the ears. and also on the right side of my neck. i am extremely fatigued and unable to function properly. i get agitated quickly. although, my sores on the sides of the tongue are disappearing, i am having a strange burning sensation in my throat. my night sweats have disappeared however. my stool is still the same, it is uncomfortable and powdery. i am constantly hungry. i have trouble sleeping at night because of anxiety. i am seeing another doctor 2 days from now because id like to be examined and paid attention to. any ideas what is wrong with me?
You have had almost the same symptoms as me..why did your doctor give you penicillin..i nenver found out what was causing my symptoms but i think it was herpes 2..i tested for hiv 5 monts 1 week negative..i wondering if it is syphilis
i have a feeling it is herpes 2. i had oral herpes before and doctor gave me penicillin. always seemed to work without a problem. and it did again now..
as after i took my penicillin, my gigantic mishapen swelling disipated and i looked human again.
i had penny sized red lumps on my shins that itched like ridiculous. after penicillin, it is gone.. although now my shins are peeling..
my skin is DRY
couple of days ago when i still had my nightsweats, i had 2 of these bumps on my thigh. 2 nights ago. my nightsweats disappeared and i woke um with all bumps on my body completely healed.
this is my third week since exposure. second week of symptoms. right now, only problem i have is swollen sub-mandibular lymph nodes, constipation and fatigue.
I,m still have white coated tongue and burning swollen neck..i was tested for HIV at 5 months 1 week negative..i also was test for syphilis and herpes 2 i don't have syphilis but i do have herpes 2 and when i first got them 5 months ago i had all same symptoms as you night sweats,fatigue..stomach pains back pains etc..except i have a white tongue as well still do i am on treatment for it..i was never tested for Chlamydia or gonerria but never had symptoms..well no discharge..well at least i know i don't have HIV ..but i was nervous..i,m sure you don't either..how come he gave you penicillin my doctor never gave me that just valtrax isnt penicillin for syphilis
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.